Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 85, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2016, 6:09 PM MDT for Quay County, San Miguel County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2016, 6:09 PM MDT (00:09 UTC)
- Expired
- Jun 7, 2016, 7:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 62 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 2405 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
276
WUUS55 KABQ 080009
SVRABQ
NMC037-047-080100-
/O.NEW.KABQ.SV.W.0085.160608T0009Z-160608T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 PM MDT TUE JUN 7 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 700 PM MDT
* AT 609 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
TUCUMCARI...MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
TUCUMCARI AND QUAY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 313 AND 350.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3477 10380 3519 10413 3521 10412 3522 10415
3528 10420 3541 10388 3519 10336
TIME...MOT...LOC 0009Z 316DEG 29KT 3521 10390
HAIL...0.88IN
WIND...70MPH
$$
502 follow-up statements
873
WWUS55 KABQ 080034
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT TUE JUN 7 2016
NMC047-080043-
/O.CAN.KABQ.SV.W.0085.000000T0000Z-160608T0100Z/
SAN MIGUEL-
634 PM MDT TUE JUN 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAN MIGUEL COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3493 10392 3502 10397 3509 10400 3516 10395
3519 10379 3506 10354 3477 10380
TIME...MOT...LOC 0033Z 332DEG 20KT 3509 10384
$$
NMC037-080100-
/O.CON.KABQ.SV.W.0085.000000T0000Z-160608T0100Z/
QUAY-
634 PM MDT TUE JUN 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN QUAY COUNTY...
AT 633 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TUCUMCARI...MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
TUCUMCARI AND QUAY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 317 AND 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3493 10392 3502 10397 3509 10400 3516 10395
3519 10379 3506 10354 3477 10380
TIME...MOT...LOC 0033Z 332DEG 20KT 3509 10384
HAIL...<.75IN
WIND...70MPH
$$
50951
WWUS55 KABQ 080100
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT TUE JUN 7 2016
NMC037-080109-
/O.EXP.KABQ.SV.W.0085.000000T0000Z-160608T0100Z/
QUAY-
700 PM MDT TUE JUN 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN QUAY COUNTY WILL
EXPIRE AT 700 PM MDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. EXPECT GUSTS
BETWEEN 45 TO 55 MPH WITH THE OUTFLOW AS IT MOVES SOUTHEAST.
LAT...LON 3493 10392 3502 10397 3509 10400 3516 10395
3519 10379 3506 10354 3477 10380
TIME...MOT...LOC 0057Z 316DEG 29KT 3509 10384
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:52 PM MDT, 17 minutes earlier.
Area forecast discussion, Jun 7, 5:52 PM MDT, 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 552 PM MDT TUE JUN 7 2016 .AVIATION... 00Z TAF CYCLE Storm coverage will be less today although meso scale modeling indicates a broken line of storms across the eastern plains well into the eve. Based on current radar...this seems logical. TCC is likely to be impacted by a TS or VCTS with gusty outflow wind and brief heavy rain. ROW has some potential as well. Central terminal sites are likely to be impacted by higher based showers with less actual TS activity. Carrying some tempo for gusty outflow wind which will periodically impact ABQ/AEG/SAF. A little bump up in some breezes Wed aft. Storm coverage should also be similar if not a little less. Thus even more hit and miss. Later shifts can update the TS/SH threat for Wed so not carrying anything at this time. 50 && .PREV DISCUSSION...319 PM MDT TUE JUN 7 2016... .SYNOPSIS... The area of low pressure that was formerly over Nevada has slowly tracked east into Utah while subtropical high pressure remains over the far eastern Pacific, stretching into Old Mexico and the Land of Enchantment. A sharp contrast of dry air in the far western portion of New Mexico is contrasted with higher moisture in the eastern sections of the state, and currently the drier air is advancing farther into the central areas. Thunderstorms will continue to develop into the evening over the central to eastern areas of New Mexico, but any storms near or west of the Rio Grande valley will produce little rainfall due to such dry conditions near the surface. Storms will have more organization along and east of the central mountain chain through the evening with some strong to perhaps severe storms possible, namely east of the Sangre de Cristo mountains. The drier air will continue to settle into portions of central New Mexico into Wednesday, and while thunderstorms are expected to develop, most will produce little, if any, measurable rainfall. Moisture will begin seeping back into New Mexico on Thursday as high pressure weakens. An even better stream of moisture will then take aim at New Mexico Friday and Saturday with scattered to widespread showers and thunderstorms for much of the state. && .DISCUSSION... Thunderstorms are firing a bit slower with less numbers overall this afternoon. This was expected, but additional development will take place into the evening, as current analyses reveal a healthy theta-E ridge extending along the interface of the central mountain chain and the high plains. The extension of the upper level subtropical ridge is weakening some over NM while the remnants of the NV low has now opened into a wave over ID/UT/AZ. This has currently set up more of a west to east steering flow for storms over NM, but overall cell propagation speeds are still fairly sluggish. The surface winds have veered about 10 to 30 degrees in the plains, which would not be as optimal of a low level inflow component for storms. However, a few strong to severe cells will not be out of the question this evening as 0-6 km bulk shear is still about 20-30 kt, sufficient for a severe cell or two. Wednesday's precipitation forecast is a messy one as the upper trough will transition eastward over the Rockies. While this would give some meager upper level dynamics, the slug of dry air in the boundary layer would also be seeping farther east into NM, ultimately offsetting the mid level moisture and cumuliform build-ups that might accompany the trough aloft. Consequently, the forecast has been built with a fairly wide spatial swath of at least some mention of storms, however much of the lower terrain basins and central sections of the state would likely exhibit moisture profiles too dry beneath cloud bases for much measurable precipitation. Temperatures ease about 4 to 8 degrees above average for most locales within the forecast area Wednesday afternoon. By Thursday, the aforementioned trough loses some of its definition as it keeps shifting east southeast. This will essentially leave a weakness in the high pressure aloft over NM, allowing a gradual northward seepage of moisture into the state. Although slow, the moisture increase will be sufficient for the higher terrain to see an uptick in storm coverage Thursday. Precipitable water values will rise two to three tenths of an inch, generally ranging between 0.5 to 0.75 inch in central to western NM and upwards of 1 inch in the far eastern plains. The moisture/PWAT increase is expected to be much more noticeable into Friday and Saturday as the 'squeeze play' unfolds, with a deep/vast low hitting the Pacific Northwest and the upper ridge shifting over the central to southeastern CONUS. This would bring a significant uptick in shower/thunderstorm coverage Friday and Saturday and fairly elevated POPs have been retained in the forecast. For now temperature guidance has not responded down much to account for increased clouds/precip/moisture that would act to moderate the temperatures, but this will need to be monitored for potential tweaks over future shifts. It appears as though the plume of moisture would be eroded away from NM into Monday and Tuesday of next week. The forecast models have some timing differences, but both the GFS and ECMWF indicate that a southern stream trough will be shed off of the parent Pacific Northwest low. This southern stream piece of energy would likely traverse the southwestern states Monday, invoking a drier westerly flow into NM, a characteristic that reminds us it is not quite monsoon season just yet. 52 && .FIRE WEATHER... Upper trough to our north and west has shifted the upper ridge axis to the east. The resulting westerly winds have introduced some drier air into the region from the contdvd westward. Some drier convection with erratic gusty winds between the contdvd and Rio Grande valley possible for the rest of this afternoon and tonight. The central mountain chain and portions of the east stand the best chances for wetting rainfall through tonight, with the HRRR and RAP13 now more bullish on the northeast highlands and plains. Isolated strong to severe storms with hail are possible from the east slopes of the Sangre de Cristo mts over NE NM. Cell motion will be more to the east and possibly even southeast, but outflow boundaries may make for erratic storm development and movement. The upper trough translates more directly overhead Wednesday. Mid level moisture may increase but the lower levels will dry some. Mostly dry convection with erratic gusty winds may be found from the central mt chain and parts of the central highlands to the AZ border. Cell motion looks to be from west to east or northwest to southeast. Min RH Wednesday afternoon will be less than 15 percent much of the central and north and high Haines will overspread nearly all of the forecast area. The upper ridge will rebound Thursday and Friday over and east of NM in response to a trough off along the west coast. This will set the stage for an influx of moisture from south of the border, which looks to be maximized late Friday night into Sunday. Therefore, fair to poor RH recoveries tonight over much of the west will show some improvement Wednesday night, and moreso late this week and over the weekend as moisture increases. Chances for wetting rain from showers and storms will increase, with storm motion trending from south or southwest to the northeast and high Haines will diminish to low. High temperatures will hover a few degrees on either side of average and mins will be above average. Longer term models suggest a drier pattern will develop early to mid next week. Locations along and west of the central mt chain look to be most affected, where high Haines returns by late Sunday or Monday. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 7, 5:32 AM MDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT TUE JUN 7 2016 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO TONIGHT...MAINLY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER. SOME STORMS MAY BE STRONG OR SEVERE ACROSS THE NORTHEAST WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING. GIVEN ABUNDANT ATMOSPHERIC MOISTURE...HEAVY RAIN AND ISOLATED FLASH FLOODING WILL ALSO BE A CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY THROUGH THIS COMING WEEKEND...FAVORING THE WESTERN AND NORTHERN MOUNTAINS. A FEW STORMS WILL BE STRONG WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 40
In the hours before
Special weather statement, Jun 7, 4:02 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT TUE JUN 7 2016
NMZ530-072230-
UNION COUNTY-
402 PM MDT TUE JUN 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
430 PM MDT...
AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF DES MOINES...MOVING EAST AT 10
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3688 10357 3669 10365 3676 10379 3678 10378
3679 10379 3682 10379 3686 10376
TIME...MOT...LOC 2202Z 275DEG 8KT 3679 10373
CASpecial weather statement, Jun 7, 4:04 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 404 PM MDT TUE JUN 7 2016 NMZ519-072230- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 404 PM MDT TUE JUN 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VALENCIA COUNTY UNTIL 430 PM MDT... AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LOS LUNAS...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOS LUNAS...VALENCIA...BOSQUE FARMS...LOS CHAVES AND PERALTA. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 200 AND 210. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3479 10688 3486 10689 3492 10670 3475 10670 TIME...MOT...LOC 2204Z 267DEG 8KT 3484 10682 CA
Special weather statement, Jun 7, 4:29 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 429 PM MDT TUE JUN 7 2016 NMZ527-072300- RATON RIDGE/JOHNSON MESA- 429 PM MDT TUE JUN 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLFAX COUNTY UNTIL 500 PM MDT... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAPULIN...OR 12 MILES SOUTHWEST OF DES MOINES...MOVING NORTHEAST AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAPULIN. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && LAT...LON 3656 10406 3669 10421 3679 10398 3665 10389 TIME...MOT...LOC 2229Z 234DEG 5KT 3668 10404 50
Special weather statement, Jun 7, 4:52 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 452 PM MDT TUE JUN 7 2016 NMZ527-530-072330- UNION COUNTY-RATON RIDGE/JOHNSON MESA- 452 PM MDT TUE JUN 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAPULIN...OR 9 MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DES MOINES AND CAPULIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3658 10414 3673 10417 3684 10375 3656 10370 TIME...MOT...LOC 2252Z 261DEG 10KT 3669 10399 43
Special weather statement, Jun 7, 5:07 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 507 PM MDT TUE JUN 7 2016 NMZ532-072345- EASTERN SAN MIGUEL COUNTY- 507 PM MDT TUE JUN 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY UNTIL 545 PM MDT... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VARIADERO...OR 33 MILES SOUTHWEST OF MOSQUERO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONCHAS LAKE STATE PARK...VARIADERO...CONCHAS DAM...CONCHAS AND BELL RANCH. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CONCHAS DAM AND CONCHAS LAKE STATE PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3531 10446 3551 10446 3557 10406 3523 10408 TIME...MOT...LOC 2306Z 268DEG 19KT 3543 10437 43
Special weather statement, Jun 7, 5:36 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 PM MDT TUE JUN 7 2016 NMZ532-533-080015- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 536 PM MDT TUE JUN 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE AND SOUTHEASTERN SAN MIGUEL COUNTIES UNTIL 615 PM MDT... AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF VARIADERO TO 13 MILES NORTHEAST OF SANTA ROSA LAKE STATE PARK...AND MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CONCHAS LAKE STATE PARK AND CONCHAS. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION CONCHAS LAKE STATE PARK. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3540 10401 3506 10441 3517 10466 3536 10441 TIME...MOT...LOC 2336Z 270DEG 8KT 3531 10440 3520 10455 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:58 PM MDT | Special Weather Statement | ABQ | Guadalupe | 47 min |
| Jun 7, 6:59 PM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| Jun 7, 7:42 PM MDT | Special Weather Statement | ABQ | San Miguel | 48 min |
| Jun 8, 3:19 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Jun 8, 3:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 8, 3:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 8, 3:58 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| Jun 8, 4:00 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Jun 8, 5:07 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 8, 5:40 PM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.